BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1997 >
Volume 23 Number 1 >

Please use this identifier to cite or link to this item:

Title: Oscillation Theorems for Perturbed Second Order Nonlinear Differential Equations with Damping
Authors: Elabbasy, E.
Keywords: Oscillatory Solutions
Second Order Differential Equations
Issue Date: 1997
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 23, No 1, (1997), 1p-14p
Abstract: Some oscillation criteria for solutions of a general perturbed second order ordinary differential equation with damping (r(t)x′ (t))′ + h(t)f (x)x′ (t) + ψ(t, x) = H(t, x(t), x′ (t)) with alternating coefficients are given. The results obtained improve and extend some existing results in the literature.
ISSN: 1310-6600
Appears in Collections:Volume 23 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol23-num1-1997-p001-p014.pdf466.02 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback